# SDR HYIA2015FA0000642

- Difficulty date: November 24, 2015
- Submitted: December 11, 2015
- Operation: General aviation
- Aircraft: N520BN
- Make and model: Bnorm BN2B20
- Aircraft serial: 2440
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 46269
- Condition: Cracked
- Location: Mlg
- Part time: 9 hours
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING OPERATOR RUTTING MAINTENANCE MECHANIC NOTICED UNUSUAL MARKS ON AXLE.  THEN SENT TO NDT AND CRACK FOUND ON INNER AXLE.
